MathSciNet Relay Station
MathSciNet bibliographic data
MR759304 (86d:58066) 58F11 (30D05)
Baker, I. N. Wandering domains in the iteration of entire functions. Proc. London Math. Soc. (3) 49 (1984), no. 3, 563–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement